# SDR SWIA2023041800012

- Difficulty date: April 12, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 33,340 hours, 20,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SKIN HAS A 2 INCH CRACK BEHIND THE COUNTERBALANCE BRACKET. (FILED CLOSED)REPAIRED DAMAGED PAX DOOR AFT SKIN IAW SRM 52-11-04-201-004-A01
